# SDR AALA202408208448

- Difficulty date: July 29, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A9405228
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CHANNEL OF FORWARD CARGO COMPARTMENT LOWER LOBE FRAME AT STA 500D, S25R. REPLACED CHANNEL PER SRM 53-00-07.
